MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 COMPONENT GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 COMPONENT GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number S5 COMPONENT GAS BLENDER
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 to a5 patient information was not provided.H11 livanova deutschland manufactures the electronic gas blender, the issue occurred in turkey.Reportedly, even if changing the cable, reported problem persisted, therefore the device shall be repaired at manufacturing site.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that the electronic gas blender was not working properly and displayed error code 1000.The issue occurred during installation.There is no patient involvement.

Brand Name
S5 COMPONENT GAS BLENDER
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23826293
Report Number9611109-2025-90600
Device Sequence Number9288453
Product Code DTX
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K101046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS5 COMPONENT GAS BLENDER
Device Catalogue Number25-40-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer04/09/2026
05/29/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date05/08/2026
06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown